# SDR A6WA200540125

- Difficulty date: March 25, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 7536893
- Condition: Chafed
- Location: Apu Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMELL STRONG FUEL ODOR IN CABIN.  REMOVED AND REPLACED CHAFED LINE FROM FUEL SOLENOID TO APU BURNER CAN.  REMOVED AND REPLACED AIR PACK COALESCER SOCKS, RAN ENGINES AIRCRAFT OK FOR SERVICE.  (M)
